# SDR SWAA2022010450064

- Difficulty date: December 3, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 52,359 hours, 31,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION; AFT CARGO FLOOR TO SIDEWALL SUPPORT INTERCOSTAL; BS 747 TO BS 767; RBL 21 ; / [01] EVALUATED CORROSION ON INTERCOSTAL; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; INTERCOSTAL WILL BE REPLACED UPON REPLACEMENT OF R/H FLOOR TO SIDEWALL SUPPORT ASSY FROM BS 727-767 ACCOMPLISHED ON CUST CARD TTG8Q009MXHF; [02] VERIFIED CORRECTIVE ACTIONS STEP 1.; [03] VERIFIED WORK CARD COMPLETE.
